# SDR SWIA201127033

- Difficulty date: August 3, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N947SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7786
- Aircraft time: 21,926 hours, 18,087 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NONE OF THE OVERHEAD EMERGENCY LIGHTS ARE WORKING.  (FLT 6346)  RELAMPED EMERGENCY LIGHTS.
